# SDR AWXA200200250

- Difficulty date: March 17, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 4,552 hours, 1,856 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A7439
- Condition: Broken
- Location: Zone 150
- Part time: 4,552 hours, 1,856 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - ESCAPE SLIDE - "C" - DURING P-09 INSPECTION THE R/H OVERWING ESCAPE SLIDE BOTTLE CABLE WAS FOUND BROKEN AT THE HOOK UP POINT. MAINTENANCE REMOVED AND REPLACED THE R/H OVERWING SLIDE BOTTLE ASSEMBLY AND RESERVOIR IAW AMM 25-62-46-800-001.
